# SDR AALA202502073801

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,265 hours, 32,404 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR NOTICED IN FLIGHT DECK AND CABIN AFTER DEPARTURE AND DISSIPATED AS THE AIRCRAFT CLIMBED TO CRUISE.  THE ODOR RETURNED ON ARRIVAL BELOW 10,000 FEET. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
